# SDR SWAA2021081895024

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD TO FLOOR SUPPORT HAS CORROSION BS 500C+19 RBL 12-17 WL 156 ; / [01] UPDATED MEASUREMENT; [02] VERIFIED NO ALLOWABLE LIMITS IN SRM; [03] REMOVED AFT BULKHEAD TO FLOOR SUPPORT BS 500C+19 RBL 12-17 WL156 PER SRM 51-40-02-0G-0. REINSTALL BULKHEAD TO FLOOR SUPPORT ON SWA CARD# TTG8Q005SXBM; [04] REMOVED AFT BULKHEAD TO FLOOR SUPPORT BS 500C+19 RBL 12-17 WL156 PER SRM 51-40-02-0G-0. NEW BULKHEAD SUPPORT WILL BE INSTALLED ON FAULT TTG8Q005SXBM; [05] VERIFIED REMOVED AFT BULKHEAD TO FLOOR SUPPORT BS 500C+19 RBL 12-17 WL156 PER SRM 51-40-02-0G-0. NEW BULKHEAD SUPPORT WILL BE INSTALLED ON FAULT TTG8Q005SXBM; [06] VERIFIED REMOVED AFT BULKHEAD TO FLOOR SUPPORT BS 500C+19 RBL 12-17 WL156 PER SRM 51-40-02-0G-0. REINSTALL BULKHEAD TO FLOOR SUPPORT ON SWA CARD# TTG8Q005SXBM
